MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH, INC. NV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 130-32-53
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Cyst(s) (1800); Osteolysis (2377); Insufficient Information (4580)
Date of Event 05/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a total hip arthroplasty on (b)(6) 2018 and has a planned revision procedure for (b)(6) 2024.There is no other information provided or available.
 
Additional Manufacturer Narrative
H10.D10.Concomitants: (b)(6), 180-01-58 - crown cup,cluster-hole gr.58, 17dm02067, 71343212 s&n oxinium 32mm o.D., +12 12/14 taper femoral head.B1708473, 11 000 430 s&n l-plus/integration plus stem with ti/ha cone 12/14 size 7, h3.Investigation results - the crown cup inlay neutral gr.3,32mm with serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient's condition and planned revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.There is no other information available.
 
Additional Manufacturer Narrative
Additional manufacturer narrative- pending investigation.There is no additional information available.
 
Event or Problem Description
As part of the manufacturer's recall campaign, the patient came in for a check-up.The x-ray and ct scan showed a clear decentration of the prosthesis head and small osteolysis in the acetabulum as signs of inlay wear.This was verified when the inlay was changed.As part of the replacement operation, in addition to the inlay exchange, "the firm cup integrity was determined, the cysts in the cup bed were cured and the prosthesis head was replaced".There is no additional information available.
 
Additional Manufacturer Narrative
*the following sections have corrected information: (h3) the most likely cause for the reported revision due to prosthesis wear and osteolysis is a combination of the risk factors specified in an hhe.However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.

Brand Name
NV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key19176089
Report Number1038671-2024-00965
Device Sequence Number19782638
Product Code LZO
UDI-Device Identifier10885862022172
UDI-Public10885862022172
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Catalogue Number130-32-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer06/03/2024
08/16/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date06/13/2024
09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale